BibTeX record journals/jcam/WangW09

download as .bib file

@article{DBLP:journals/jcam/WangW09,
  author       = {Shuming Wang and
                  Junzo Watada},
  title        = {Modelling redundancy allocation for a fuzzy random parallel-series
                  system},
  journal      = {J. Comput. Appl. Math.},
  volume       = {232},
  number       = {2},
  pages        = {539--557},
  year         = {2009},
  url          = {https://doi.org/10.1016/j.cam.2009.06.034},
  doi          = {10.1016/J.CAM.2009.06.034},
  timestamp    = {Tue, 16 Feb 2021 08:56:59 +0100},
  biburl       = {https://dblp.org/rec/journals/jcam/WangW09.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}